# SDR SWAA2022092647074

- Difficulty date: August 28, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE CRACKED AT STA 787 AFT CARGO DOOR FWD SCUFF PLATE P/N: 81205-146A8341-7 AT STA 787 CRACKED. / [01] REMOVED AND REPLACED PER AMM 53-11-02. LEAK CHECK ON TASK CARD [TTG8R008E5NT];[02] AFT CARGO DOOR FWD SCUFF PLATE; REPAIRED ON PO # P4113471 ( PN 146A8341-7 ) INSTALLED AS PER AMM 53-11-02. LEAK CHECK ON TASK CARD [TTG8R008E5NT]
